MathSciNet Relay Station
MathSciNet bibliographic data
MR788968 53C55 (32C10)
Mok, Ngaiming An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties. Bull. Soc. Math. France 112 (1984), no. 2, 197–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement